Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Why did it take so long to show up
Sep 3, 2010

Dr. Keith, I really thank you for your feed back, and I have one more question, I've been taking Atripla for two years and my Uranalysis haven't ever showed up positive before, why now? And when the test come back from the lab will it say that it is Atripla?

Response from Dr. Henry

I am not sure if you are referring to the fact that the efavirenz in Atripla can cause false + results for marijuana and benzodiazepines (often on intermittent basis). Lab unlikely to make note of that so your HIV doc may need to write a note explaining that a necessary prescription drug you are taking can cause false positive drug tests. KH



Previous
Rash from Atripla after 1 year?
Next
Atripla/Quad Severe Itching

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement